I want to get a little filler injected under my eyes to soften the tear trough line, but I am afraid of the "Tyndall Effect." I can see a little bluish tint in my n/l folds in certain lights, which makes the "shadow" there more noticeable. Although I much prefer that shadow to a wrinkle, I'm a little more concerned having it under the eyes. I've heard that "Esthelis" and other newer fillers do not create a Tyndall Effect because of their composition. Is there a filler available in the US that won't turn blue no matter what?
Is There a Filler Available in US That Doesn't Cause Tyndall Effect?
Doctor Answers (2)
Radiesse doesn't cause tyndall effect if done correctly
Radiesse does well under the eyes, in the tear trough areas if injected in 2-3 sessions a little at a time, and deep for about $650 per syringe.
Web reference: http://www.TheBestLipoDoc.com/drdavidhansen/landing/
Fillers under the eyes is done differently than elsewhere in the face
Fillers under the eyes for the tear trough area is actually placed on the bone, much deeper than for nasolabial lines. Therefore the Tyndall effect, a bluish tint from the gel under the skin, is unlikely to occur. Due to the eyelid skin being so thin, the filler should be injected under the muscle, right on top of the bone. I prefer Restylane. There is a little more swelling initially but with other hyaluronic acid fillers there has been some intermittent swelling on and off for months. This has not occurred with Restylane.
Web reference: http://www.mdface.com/proc_fillers_earrejuvenation.html
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.